# SDR IXXA20250128001

- Difficulty date: January 4, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767323
- Aircraft serial: 30388
- Aircraft time: 91,103 hours, 12,634 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 2242318
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE, OUTBOARD CORE COWL, INNER SUPPORT STRUCTURE IS WORN. REF HAECO WO 320010 NON ROUTINE 30227
